Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taken flu shot, sore throat, unproductive cough, fever, shoulder pain, nausea. Side effects?

I got the flu shot yesterday. I felt perfectly normal beforehand. Within a couple of hours my throat got scratchy and sore, an unproductive cough, exhausted, slight fever, overall weakness, achey from my shoulders on up, a little nausea , and not much of an appetite . Side effects of the shot? If so, when will they wear off? What can I do to combat the side effects? I m a single mom of 3 small kids who are all perfectly healthy. I can t afford to be sick. Please help!
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi God will help your 3 small kids dont be worried it is the side effect of flu shots,these will be cleared inabout five days ,take the green tea and soup of mutton in diet this will give you energy and suithing medicine take anti allergic twice a day with general pain lkilled twice aday and throat paint with boro glycerine you will be ok insha allah before 5 days, dont be worried take care
Answered: Mon, 5 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor